# SDR SWIA2023012500019

- Difficulty date: January 19, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 38,377 hours, 38,036 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WSHLD CRACKED ACROSS HALF THE WINDOW. (FILED CLOSED)REMOVED, AND REPLACED LEFT WINDSHIELD AS REQUIRED REF AMM AMM 56-11-01, SEE CARD 56-220-1000-SKY OPS AND LEAK CHECKS GOOD.
